# SDR SWAA2015072742221

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 42,026 hours, 24,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD BATTERY PACK M1674 FAILED CAPACITY TEST.  R & R BATTERY IAW MM.
